# SDR REXA2014100801038

- Difficulty date: September 8, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 14,872 hours, 9,271 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Panel
- Condition: Damaged
- Location: Wifi Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-25-280-101 WI FI RACK FILTER GUARD PANEL DAMAGED ON UPPER CORNERS.  REPAIRED GUARD PANEL ON WI FI RACK IAW EA CRJ 946-02984.
